# SDR HEEA060221

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206033601117
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR MISMANUFACTURED.  OUTER SKIN OF DOOR IS WARPED ALONG THE INNER LINER.
